# SDR USAA070326

- Difficulty date: April 25, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 21,573 hours, 21,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND SCREW HOLE, FRAME 66, Y-1292.  CUT OUT DAMAGE, INSTALLED FILLER AND REPAIR ANGLES PER SRM 53-41-14, PRINCIPLE 6; CORROSION TASK JA-260-535, DEFECT SIZE: 1".
